# SDR DALA1118499851

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 80,288 hours, 81,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/A CHECK FOUND CRACK IN SKIN APPROX 2 INCHES LONG ON LEFT SIDE AFT OF ENGINE ON FUSELAGE NEXT TO EXISTING REPAIR.  REMOVED EXISTING REPAIR, CUTOUT DAMAGE, INSTALLED REPAIR OF 2024T3.050 PER SRM 53-04 FIG 4 SH 4 ID PER PS 900-5-1 NR 4.
